Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Anxiety, panic attack, palpitation and sleeplessness. Have hypothyroidism. On zolfresh. Can I get help?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Getting anxiety and panic attack and palpitation.not getting sleep.While sleeping getting palpitaion ,so gpt mpre panic and anxiety.
Did ECG and XXXXXXX of the chest but doc said no problem found with this test.
I have hypothyroid and taking elthrosin50 mcg.
presting taking zolfresh to sleep .
Can u help me out for the anxiety and palpitation and not getting sleep ?
Posted Wed, 4 Jul 2012 in Anxiety and Stress
Answered by Dr. Pragnesh Vachharajani 28 minutes later

Thanks for posting your query and sharing your concern.

Anxiety is today’s era is very common and it is the most common reason for which psychiatrist are consulted.

To help you in better way I need some more information from your side.

1. Are you married?
2. Doing job?
3. Staying in joint family or nuclear family?
4. Having this problem since how long ?

Please share these details with me. I will be waiting for your reply.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor